# SDR ASAA2016030315763

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 32,011 hours, 9,700 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WIDOW OVERHEAT LIGHT ILLUMINATED ON CLIMB OUT AT OGG.  ACFT GROUNDED. ACCOMPLISHED WINDOW OVERHEAT PROCEDURES IAW QRH.  WINDOW DID NOT OVERHEAT AGAIN AFTER COOLING.
